On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.234.0.2
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 119 - pages 479-493

Titles119

Une version géométrique généralisée du théorème du produit de Nadel
Frédéric Campana
Bulletin de la Société mathématique de France 119, number 4 (1991), 479-493
Download this article : PS file / PDF file

Résumé :
On montre que le lieu de non-intégrabilité locale S d'un diviseur ample L d'une variété projective complexe lisse X contient toute courbe immergée C suffisamment mobile de X qui rencontre S, pourvu que le degré normalisé de C relatif à L soit assez petit. On en déduit, en particulier, la finitude du nombre de familles de déformation des variétés de Fano de dimension fixée telles que b2=1.

Abstract:
We show that the non-integrability locus S of an ample divisor L of a smooth complex projective variety X contains every sufficiently movable immersed curve C of X which meets S, provided the normalized degree of C relatively to L is sufficiently small. From this follows in particular the finiteness of the number of deformation families of Fano manifolds of given dimension with b2=1.


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique